Direct Product of Finite Intuitionistic Fuzzy Normal Subrings over Non-Associative Rings

Kausar N.

THAI JOURNAL OF MATHEMATICS, vol.20, no.3, pp.1041-1064, 2022 (ESCI)

  • Publication Type: Article / Article
  • Volume: 20 Issue: 3
  • Publication Date: 2022
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH
  • Page Numbers: pp.1041-1064
  • Yıldız Technical University Affiliated: Yes


Shal et al. [21], introduced the concept of intuitionistic fuzzy normal subrings over a non-associative ring. In this note, we extend the concept of [21]. Spcefically we prove that, X = A × B and Y = C × D be two LA-subrings of an LA-ring R 1 × R 2. Then X ∩ Y is an LA-subring of an LA-ring R 1 × R 2 if and only if the intuitionistic characteristic function χ Z = µχ Z , γχ Z of Z = X ∩ Y is an intuitionistic fuzzy normal LA-subring of an LA-ring R 1 × R 2. MSC: 18B40; 17D99